Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes drowsiness and off balance when on Diovan and Atenolol?

I am taking four drugs to controlled my bp and heart rate, diovan tikosyn, atenolol, and Norvasc. I feel drowsy, off balanced, sleepy throughout the day. I had a catheter ablation may 20th. and it did not go well. I believe this is too much medicine for my body.
Fri, 16 Jan 2015
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Welcome to HCM and thanks for your query.
You are on 4 medicines affecting heart rate, heart muscle contraction and blood pressure. These effect the cardiac out put and the perfusion of you brain and organs. You should monitor your heart rate and blood pressure carefully. The heart rate should be above 60 beats per minute and your systolic blood pressure can be as high as 140 mm Hg. If these parameters are not met, you should adjust the dose of your medicines in consultation with your treating doctor. That will help reduce the side effects you are facing now.
I shall be happy to answer if you have more queries.
Take Care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son has been experiencing dizzy spells. Usually when he lays down. Sometimes he loses his balance. Also, he has been very tired...sometimes the...

Recent questions on  Valsartan

doctor1 MD

Hello, My 87-year-old father s blood pressure this morning is 73 over 45. He takes Valsartan everyday but I did not give it to him today as I...

doctor1 MD

I was on Diovan for two months and started getting these itchy rashes all over my body. Had to go see a med doctor and he took me off the diovan....

doctor1 MD

I am a 73 yr old man, 62 kilos with high blood pressure for these last 20 yrs but it is successfully being treated. I do sports, don t smoke and...

doctor1 MD

Hello, I forgot my medicine, I need to take Valsartan every day, the name of my medicine is Valpression this medicine is from Italy. In this moment...

doctor1 MD

I have felt nauseous since about 11am. I had big breakfast. Nausea off and on most of the day. Decided to check blood pressure . Left arm 167/83....

doctor1 MD

I have just taken my first Hydralazine. im concerned about taking them every 6 hours round the clock, even though my blood pressure is high. Dr....

doctor1 MD

Please advise, in your opinion, the best blood pressure medication to take that will cause least side effects